• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2023, Volume: 16, Issue: 25, Pages: 1843-1856

Original Article

Some Quadruple Fixed Points of Integral Type Contraction Mappings in Bipolar Metric Spaces with Application

Received Date:11 February 2023, Accepted Date:15 March 2023, Published Date:24 June 2023


Objectives: To establish a common quadruple fixed point theorem on complete bipolar metric spaces. Methods: By using integral type contraction of two covariant mappings. Findings: For covariant mappings of the complete metric space, which was able to obtain a unique common quadruple fixed point theorem and validate it with an appropriate example. Novelty: A unique common quadruple fixed point is produced by using integral contraction with covariant mappings and is a more reliable generalization of the previously published theorems.

Keywords: Bipolar metric space; Intergral type contraction; Completeness; w - compatible mapping; Common Quadruple fixed point


  1. Ali M, G¨urdal. U Bipolar metric spaces and some fixed point theorems. Journal of Nonlinear Science and Applications. 2016;9:5362–5373.
  2. Branciari A. A fixed point theorem for mappings satisfying a general contractive condition of integral type. International Journal of Mathematics and Mathematical Sciences. 2002;29(9):531–536. Available from: https://doi.org/10.1155/S0161171202007524
  3. Aghanians A, Nourouzi K. Fixed points of integral type contractions in uniform spaces. Filomat. 2015;29(7):1613–1621. Available from: https://doi.org/10.2298/FIL1507613A
  4. Akbar RZ, Shah R, Li T. Integral type contraction and coupled coincidence fixed point theorems for two pairs in G-metric spaces. Hacettepe Journal of Mathematics and Statistics. 2016;45(5):1475–1484.
  5. Samet BB, Vetro C. An Integral Version of Ćirić’s Fixed Point Theorem. Mediterranean Journal of Mathematics. 2012;9(1):225–238. Available from: https://doi.org/10.1007/s00009-011-0120-1
  6. Karapınar E, Luong NV. Quadruple fixed point theorems for nonlinear contractions. Computers & Mathematics with Applications. 2012;64(6):1839–1848. Available from: https://doi.org/10.1016/j.camwa.2012.02.061
  7. Mustafa ZZH, Aydi H, Karapinar EE. Mixed g-monotone property and quadruple fixed point theorems in partially ordered metric spaces. Fixed Point Theory and Applications. 2012;2012(1):71. Available from: https://doi.org/10.1186/1687-1812-2012-199
  8. Rao BS, Prasad DR, Kishore GNV. Some applications via common quadruple fixed point theorems in G-metric spaces. Journal of mathematical and computational science. 2020;10(1):189–218. Available from: https://doi.org/10.28919/jmcs/4316
  9. Berinde V, Karapinar E. Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces. Banach Journal of Mathematical Analysis. 6(1):74–89. Available from: https://doi.org/10.15352/bjma/1337014666
  10. Rao S, B, RPD, Sankar R. R, Some applications via Suzuki type common quadruple fixed point results in G-metric spaces. Journal of mathematical and computational science. 2020;10(4):1104–1130. Available from: http://scik.org/index.php/jmcs/article/view/4502
  11. Aserkar AA, Gandhi. Quadruple fixed points theorems for four mappings. General Mathematics Notes. 2023;25(2).
  12. O¨zkan AMK, G¨urdal K. Coupled fixed point theorems on bipolar metric spaces. European journal of pure and applied mathematics. 2017;10(4):655–667. Available from: https://www.ejpam.com/index.php/ejpam/article/view/3019


© 2023 Parkala et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.